If you have had similar experience including bad withdrawal symptoms - my rx is for 3600mg per day - i have developed high tolerance and fear that if i stop i will develop the same horrible withdrawal symptoms i used to get from benzos - i was initially given gabapentin while in drug residential treatment. thanks!
Gabapentin is not addicting. However you do develope a dependence and risk seizures if stopped abruptly. It has a wide range of dosing, and people
vary in the dose they need. Mine has increased in the 4 yrs I've been on it. Most neurologic meds have to be tapered off, that does not mean they are addicting.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 3 answers
Is there anything that someone can take to relieve symptoms of opiate withdrawal? In particular the?
Posted 6 Jan 2011 • 3 answers
Posted 11 Dec 2013 • 5 answers
Posted 2 Jan 2014 • 3 answers
Posted 14 Mar 2015 • 2 answers